MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Maverick?; catheters, transluminal coronary angioplasty, percutaneous

BOSTON SCIENTIFIC CORPORATION Maverick?; catheters, transluminal coronary angioplasty, percutaneous
Model Number H7493892815150
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cardiac Arrest (1762); Low Blood Pressure/ Hypotension (1914)
Date of Event 08/27/2026
Type of Reportable Event Death
Event or Problem Description
It was reported that the patient died.The patient presented with 95% stenosis of the left anterior descending artery (lad) and 90% stenosis of the right coronary artery (rca) with high calcium and tortuosity of the vessel.After the bed was prepared with a 1.50 x 15 mm maverick 2 balloon a non-boston scientific (non-bsc) stent was deployed and post dilated successfully.The proximal rca was then pre-dilated with a 2.00 x 12 mm maverick 2 balloon and another non-bsc stent was successfully deployed and post-dilated.After deployment of the second stent in the rca, a non-bsc drug coated balloon was used at the proximal end.After completion of the procedure, the patient was stable and sent to the coronary care unit for post-procedural monitoring.During the night, the patient developed hypotension and went into cardiac arrest.Cardiopulmonary resuscitation was immediately started and continued.Once the pressure got done and the patient did not come back, they were declared expired.An autopsy was not performed.
 
Additional Manufacturer Narrative
E1 initial reporter facility name: (b)(6).

Brand Name
Maverick?
Common Device Name
catheters, transluminal coronary angioplasty, percutaneous
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(612)875-7234
MDR Report Key50800969
Report Number2124215-2026-49609
Device Sequence Number10548902
Product Code LOX
UDI-Device Identifier08714729370055
UDI-Public(01)08714729370055(17)280227(10)35949523
Combination Product (Y/N)N
Initial Reporter CountryBG
PMA/510(K) Number
P860019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberH7493892815150
Device Catalogue NumberH7493892815150
Device Lot Number0035949523
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/17/2026
Date Device Manufactured02/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown